Hi, me and my boyfriend had sex April 18 and at the end of it we noticed the condom broke. 5 hrs later i took next choice and took the other pill approximately 12 hrs after that. ever since then i have been very weird. my period was suppose to come the 22/23. i feel bloated, headache, nauseated, and extremely tired. But i am wondering if my period is late because of the pill? i took a home pregnancy test and it was negative and about to take the other one next week if it doesn't come. Advice? Also, i dont wanna get into graphic detail but today there was like a blood clot that came out but it was light and it was brown. if that helps any?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.